# SDR TRAX200700547

- Difficulty date: April 12, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 21,594 hours, 18,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 NTERCOSTAL CLIPS CRACKED LT AFT 621 BULKHEAD BETWEEN FS 621.00 AND 625.00.
